MAUDE Adverse Event Report: CONMED LARGO MCLASS; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

CONMED LARGO MCLASS; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number TN190-127-05
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a customer that the tn190-127-05, mclass oscillating saw blade 19 x 1.27 (0.050") x 105 mm device was used in a tka procedure on (b)(6) 2025, and ¿the blade broke distally during osteotomy¿.The procedure was completed with the use of an unknown alternate ¿backup blade¿.Further assessment found fragments fell into the surgical site and all fragments were retrieved with a forceps-like instrument.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A distributor reported on behalf of a customer that the tn190-127-05, mclass oscillating saw blade 19 x 1.27 (0.050") x 105 mm device was used in a tka procedure on (b)(6) 2025, and ¿the blade broke distally during osteotomy.¿.The procedure was completed with the use of an unknown alternate ¿backup blade¿.Further assessment found fragments fell into the surgical site and all fragments were retrieved with a forceps-like instrument.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Reported event of ¿blade broke¿ was confirmed.The device will not be returned for evaluation, but photographic evidence has been provided.A root cause cannot be determined; however, based upon evaluation of the device, a possible cause of this event could be the use of excessive force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 1 device for this lot number and failure mode.(b)(4).Per the instructions for use, the user is advised the following: do not stall handpieces, damage can occur.Precaution: when operating the powerpro electric ii oscillator handpiece, let the saw blade do the cutting.Too much force will bind the blade which can damage the handpiece.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
MCLASS
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key22736990
Report Number1017294-2025-00094
Device Sequence Number21142304
Product Code GFA
UDI-Device Identifier10845854021224
UDI-Public(01)10845854021224(17)291218(10)1430121
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTN190-127-05
Device Lot Number1430121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic